# SDR SIMA972342

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 7120 · Engine Mount Section
- Part: Torque Tube
- Part number: 9507209
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV-2 INSPECTION MAINTENANCE DISCOVERED THE NR 2 ENGINE TORQUE TUBE CRACKED ON LOWER OUTBOARD SIDE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE TORQUE TUBE IAW JIC 71-23-61-RAI-10000-001.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
